# SDR LX5R200700004

- Difficulty date: June 5, 2007
- Submitted: June 7, 2007
- Operation: Air carrier
- Aircraft: N971LL
- Make and model: Beech B300
- Aircraft serial: FL267
- Aircraft time: 3,367 hours, 5,122 cycles
- System (JASC): 5751 · Ailerons
- Part: Balance Weight
- Part number: 101130003135
- Condition: Detached
- Location: Zone 600
- Part time: 3,367 hours, 5,122 cycles
- Component: Aileron, Beech
- Component part number: 101130003610
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON PILOT PREFLIGHT, IT WAS DISCOVERED THAT THE RIGHT HAND AILERON HAD SOMETHING LOOSE INSIDE MOVING AROUND.  THE AIRCRAFT WAS BROUGHT INTO MAINTENANCE AND THE AILERON WAS REMOVED AND IT WAS DISCOVERED THAT PART OF THE BALANCE WEIGHT HAD COME LOOSE.  THE LEADING EDGE OF THE AILERON WAS DRILLED LOOSE AND IT WAS DISCOVERED THAT A CENTER SECTION OF THE OUTBOARD BALANCE WEIGHT HAD BROKE OFF, APPROX 10 INCH PIECE.  THE CAUSE IS UNKNOWN, IT BROKE AT THE CENTER RIVET AND THEN WORKED LOOSE.  INSTALLED A WHOLE NEW BALANCE WEIGHT AND REINSTALLED AILERON BACK ON AIRCRAFT.
